Aa
A
A
A
Close
Women's Health Community
65.9k Members
Avatar universal

Leg Pain after IUD insertion

I had the Mirena IUD inserted 3 days ago.  I had pretty bad cramps the first 24-36 hours after.

But now for the last 2 days, I have really bad back and leg pains....it goes from my lower back and down my thighs.

Could this be related to the IUD?  Should I be worried?

Today is Sunday, or I'd call and go in to see my Dr....I'll call tomorrow but I'm kind of freaked out by this.  I even took a percocet which I had and it is doing nothing.. Its worst is when I lay down
1 Responses
Avatar universal
So, I am feeling pain in my right leg about 10 minutes after I got the IUD, The cramping is BAD and i cant sleep like this. The pain in my leg is an ache that starts at my hit socket and goes all the way down to my knee and its making my leg feel numb.
2 Comments
If you are where you can get in to see your doctor or even to an urgent-care drive-up place, you might go. It could be a known side effect of getting an IUD, but when there is bad cramping in the leg there is always the worry about deep vein thrombosis, and you should at least call in and check with a medical person about it.
Also, if this was your regular ob/gyn and they did it at their office, you could call them and see if they have an after-hours doctor or nurse who takes calls. A lot of practices do.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.